Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: John C. Lennox and Stewart S. Stonehewer
Title: Subnormal subgroups of groups
Additional book information: Oxford Mathematical Monographs, Clarendon Press, Oxford, 1987, xiii + 253 pp., $69.00. ISBN 0-19-853552x.

Review Information:

Reviewer: O. H. Kegel
Journal: Bull. Amer. Math. Soc. 21 (1989), 346-347
American Mathematical Society